# SDR DL757071653

- Difficulty date: December 23, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 56,908 hours, 26,297 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Power Cable
- Condition: Frayed
- Location: Cockpit
- Component: F/O Seat
- Component part number: 824251615
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O SEAT ELECTRICAL ARC AND SEAT UNPOWERED.  PWR CORD FRAYED.  REMOVED CORD.  FWD TO MCO/PLAC MEL 25.11.01A.  REPLACED PWR CORD ON F/O SEATS CKS GOOD MCO/PLAC REMOVED.
